An itchy rash behind his ears, a rash around his eyes and on his face, a rash on his neck and hive like rash on his belly.
The rash took a few days to subside. We are in the process of having him tested for allergies.
And when i take the medicine , the rash are disappear and after i stop , the rash are come again. I feel so stress for this itchy rash and also not happy fully at all time.Please help me what am i wrong to get this rash and itchy.
For five years now I am unable to sunbathe, I get a red rash and sometimes very small bubbles mostly on my belly and the inside of my arms and upper legs. It gets really itchy, especially at night and water doesn't help calm it, although cortisone creams do but i'd rather not use them, but in any case it goes away after a few days. Throughout my life I had always great resistance to the sun as I have olive skin and dark features.
ve got rash on my body near the wounds. the rash came up after i put some dettol around my wounds... so i meet the 1st doctor and she gave me loratadine 10mg. the effect only stand like 4 hours and its start to itch again..next morning my lips swollen and become very dry.. i met the 2nd doctor and told him bout it, then he gave me piriton 4mg.. WORST! my lips become sOoOo itchhhhhyy.. it swell than the first one.. then i have dry patches below my eyes.. :( but my rash reduce.
Yeas ago, my son (3 years at the time, 33 years ago) was sick with a bad cold. The doctor put him on a penicillin type antiobiotic. The next day he developed a rash, so the doctor thinking that it was an allergic reaction, changed his drug to erythromycin.
The next morning, my son had lots of redness and swollen eyes. I rushed him to another doctor who immediately gave him a shot of a penicillin derivative and put him back on the penicillin type drug.
i am 34 years old male. i have allergy problem specially at evening time or when i wake-up , some swelling at my hand joints and some small circle type swelling on my body, i am facing this problem from 3 to 4 years. I also check up to Skin Specialist Dr. he also advice some anti- allergic medicine like Antiall or same like this. I bath daily and my clothes always neat and clean and my bedroom is also ventilated and in my food i mostly using vegetables. daily using Milk and fruits.
Hi. 6 weeks ago I started developing an itchy rash that started on the back of my scalp and upper back. Then appeared on the rest of my back my arms my chest and abdomen been to an allergist and she sent me to a dermatologist that did a biopsy that stated contact dermatitis or medicine reaction. The dermatologist said it could also be a food allergy. She suggested another dermatologist. I feel sick from this. Been using cortisone lotion and antihistamines not working that good. Help.
I have had this rash on and off for the last few months. As of yesterday it will not go away. It is all over my cheeks and chin and nose and some on my forehead. It's not really itchy. I have taken allergy medicine and Benadryl but it hasn't helped. It isn't really like hives. Almost looks like acne but the bumps are all the same size and they're just red no white heads or anything. You can't really even feel them. It's almost as if they're under the skin.
Can i take any type of non drowsy allergymedicine. I took a 24 hr non drowsy generic brand of allegra before i was pregnant? Can i still take it? I really am having a tough time with allergies without any medicine.
they go away and come back and now i am having Tingling or a pins-and-needles sensation on my upper body(hands,neck,back,sides) i have been taken allergymedicine and using caladryl clear lotion but seems to be no help. Does any one know whats wrong with me?
I know it sounds strange, but allergy to anything be it medicine, food, dust, animal dander –anything, can develop at any time. Many people may have been taking something for years and suddenly find themselves allergic to it.
Allergy tests are available everywhere.
Read more about them on: http://medlineplus.nlm.nih.gov/medlineplus/allergy.
Hello, I have had this itchy rash on my left forearm since about a week or 2 before Christmas, so its going on about 6 weeks or so that I have noticed it. The rash started as a small red mark no bigger than the size of a dime, by the time Christmas passed, it had blown up to be almost 3/4 the length of a dollar bill.
A few hours after I had taken it I began to develop an itchy red rash on the corner of my lips and by the next day it had spread to cover the entirety of my lips. I also felt a tightness in my throat. I called my physician and she recommended I take Benadryl and go to the ER if the symptoms worsened, they didn't and the Benadryl seemed to help with the rash on my lips.
I traveled overseas a few days later and I started getting the itching, discharge etc of a yeast infection.
she put him on CEFDINIR and said there was a 5% chance hed have reation and wednesday (after 3 doses) he broke out in an awful rash. just like he did when he was 11 months old from the penicillin,. he is 2 and a half now. I took him to the dr and we stopped the medicine and i began the 4-6 hrs of benadryl
i just want to know how long will he continue to break out? he goes between 6-8 hours and then will break out.
i have a rashes on my face a week now!!what is the best medicine i can take?its so itchy,dry,and reddish,i buy ointment for this an antifungal,but its itchy,and dry,pls can u have some info,about this problem?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.